Alert archive / Montana / High Wind Warnings in 2015

High Wind Warning 8, NWS Glasgow, MT

March 31, 2015Phillips County, Montana

NWS Glasgow, MT issued this high wind warning at Mar 31, 2015, 2:44 PM MDT for Phillips County, Montana. It took effect at Mar 31, 2015, 9:00 PM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2015, 2:44 PM MDT (20:44 UTC)
In effect from
Mar 31, 2015, 9:00 PM MDT
Expired
Apr 1, 2015, 5:07 PM MDT
In force
20 hr
Issued by
NWS Glasgow, MT

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2292 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WWUS75 KGGW 312044
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
244 PM MDT TUE MAR 31 2015

...STRONG WINDS EXPECTED THROUGH MID WEEK...

.WITH THE ARRIVAL OF A STRONG COLD FRONT BEGINNING TONIGHT...
STRONG AND GUSTY WEST WINDS WILL SPREAD ACROSS THE AREA AND
PERSIST THROUGH THE MIDDLE OF THIS WEEK.

MTZ060-011200-
/O.NEW.KGGW.HW.W.0008.150401T0300Z-150402T0300Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
244 PM MDT TUE MAR 31 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT
WEDNESDAY. 

* TIMING...THIS EVENING THROUGH WEDNESDAY EVENING.

* WINDS...35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE.

* IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED
  ROADWAYS...ESPECIALLY HIGHWAY 191 IN WESTERN PHILLIPS COUNTY...
  WILL BE HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ016-017-021>023-011200-
/O.CON.KGGW.LW.Y.0002.150401T0000Z-150403T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
244 PM MDT TUE MAR 31 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT THURSDAY FOR FORT PECK LAKE...

A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 6 PM MDT THURSDAY. 

* TIMING...TONIGHT THROUGH WEDNESDAY.

* WINDS...FROM THE WEST-NORTHWEST TONIGHT AT 20 TO 25 MPH WITH 
  GUSTS TO 35 MPH...THEN FROM THE WEST ON WEDNESDAY AT 30 TO 
  35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
3 follow-up statements
609 
WWUS75 KGGW 010926
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
326 AM MDT WED APR 1 2015

...STRONG WINDS EXPECTED TODAY...

.WITH LOW PRESSURE SYSTEM IN SASKATCHEWAN...STRONG AND GUSTY WEST
WINDS WILL CONTINUE TODAY. 

MTZ060-012200-
/O.CON.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
326 AM MDT WED APR 1 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...THROUGH THIS EVENING.

* WINDS...35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE.

* IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED ROADWAYS...
  ESPECIALLY HIGHWAY 191 IN SOUTHERN PHILLIPS COUNTY... WILL BE
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ016-017-021>023-012200-
/O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
326 AM MDT WED APR 1 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY
FOR FORT PECK LAKE...

A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL
6 PM MDT THURSDAY. 

* TIMING...THROUGH THURSDAY AFTERNOON.

* WINDS...FROM THE WEST ON TODAY AT 25 TO 35 MPH WITH GUSTS UP TO
  50 MPH. THEN... LOOK FOR NORTHWEST WINDS 15 TO 30 MPH TONIGHT
  AND THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
896 
WWUS75 KGGW 012030 AAA
NPWGGW

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
230 PM MDT WED APR 1 2015

...STRONG WINDS EXPECTED TODAY...

.WITH LOW PRESSURE SYSTEM IN SASKATCHEWAN...STRONG AND GUSTY WEST
WINDS WILL CONTINUE TODAY.

MTZ060-020300-
/O.CON.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
230 PM MDT WED APR 1 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...THROUGH EARLY EVENING.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. 

* IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED ROADWAYS...
  ESPECIALLY HIGHWAY 191 IN SOUTHERN PHILLIPS COUNTY...WILL BE
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ016-017-021>023-020300-
/O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
230 PM MDT WED APR 1 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY
FOR FORT PECK LAKE...

A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL
6 PM MDT THURSDAY. 

* TIMING...THROUGH THURSDAY AFTERNOON.

* WINDS...FROM THE WEST THIS AFTERNOON AT 25 TO 35 MPH WITH GUSTS
  UP TO 45 MPH. THEN...LOOK FOR NORTHWEST WINDS 15 TO 30 MPH
  TONIGHT AND THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
156 
WWUS75 KGGW 012307 AAA
NPWGGW

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
507 PM MDT WED APR 1 2015


MTZ060-020015-
/O.CAN.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
507 PM MDT WED APR 1 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. 

THE VERY STRONG WINDS HAVE DIMINISHED...HOWEVER NORTHWEST WINDS
WILL CONTINUE BRISK TONIGHT AT 20 TO 30 MPH.

$$

MTZ016-017-021>023-021100-
/O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
507 PM MDT WED APR 1 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY
FOR FORT PECK LAKE...

A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL
6 PM MDT THURSDAY. 

* TIMING...THROUGH THURSDAY AFTERNOON.

* WINDS...NORTHWEST WINDS 20 TO 35 MPH TONIGHT AND THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Mar 31, 9:30 AM MDT, 5 hours 14 minutes earlier.

Area forecast discussion, Mar 31, 9:30 AM MDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
930 AM MDT TUE MAR 31 2015

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...

SENT AN UPDATE THIS MORNING MAINLY TO ADD A LAKE WIND ADVISORY FOR
FORT PECK LAKE. SOME S/SW WINDS MAY SNEAK UP TO IMPACT THE U-L
BEND AREA OF THE WESTERN PORTION OF THE LAKE LATER THIS
AFTERNOON...BUT THE MAIN IMPACT TO THE LAKE WILL BE WITH AND
BEHIND THE COLD FRONT TONIGHT THROUGH THE ENTIRE DAY WEDNESDAY.
ANY OTHER ADJUSTMENTS THIS MORNING WERE MINOR. BMICKELSON

PREVIOUS SHORT TERM DISCUSSION...A STRONG UPPER RIDGE OVER THE
NORTHERN HIGH PLAINS TODAY WILL MAINTAIN DRY WEATHER CONDITIONS AS
WELL AS NEAR RECORD WARM HIGH TEMPERATURES. AFTERNOON BOUNDARY
LAYER MIXING WILL ALLOW FOR A DRYING OF THE VERTICAL AND A MARKED
DROP IN RELATIVE HUMIDITY VALUES. GIVEN DRY FUELS OUT THERE...FIRE
WEATHER CONCERNS MAY BEGIN AS EARLY AS LATE THIS AFTERNOON AND SO
THE START TIME FOR THE RED FLAG WARNING LOOKS GOOD.

A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING BRINGING
WITH IT A PASSING SHOWER OR A THUNDERSTORM. THE MAIN STORY WILL BE
THE STRONG WEST WINDS BEHIND THE FRONT TO THE TUNE OF 25 TO 35 MPH
WITH GUSTS IN EXCESS OF 50 MPH AT TIMES. THESE WINDS WILL CONTINUE
INTO THE DAY ON WEDNESDAY AND HELP TO MAINTAIN FIRE WEATHER
CONCERNS GIVEN LOW RH VALUES EXPECTED. NAM BUFKIT SOUNDINGS SHOW
STEEP LOW/MID LEVEL LAPSE RATES THROUGH THIS TIME FRAME WHICH WITH
CAA WILL BE SUPPORTIVE OF THESE STRONG WIND GUSTS. DO FEEL THAT
THERE ARE TWO AREAS OF CONCERN. FOR STRONG WINDS IN PARTICULAR.
THE FIRST WILL BE THE USUAL WINDY LOCATIONS SUCH AS MALTA SOUTH
AND LUFBOROUGH HILL TONIGHT WITH THE PEAK CAA. NOCTURNAL TIMING
MAY BE THE ONE LIMITING FACTOR PREVENTING HIGH WIND. A WELL MIXED
BOUNDARY LAYER FOR WEDNESDAY WILL HELP MAINTAIN GUSTY WINDS...AND
LEANED TOWARD 00Z GUIDANCE HAVING THE STRONGEST WINDS CLOSEST TO
THE INTERNATIONAL BORDER. THIS MAKES SENSE GIVEN THAT THOSE
LOCATIONS ARE CLOSER TO THE CLOSED UPPER LOW AND SO EXPECT THOSE
WINDS TO MATERIALIZE LATE WEDNESDAY AFTERNOON AND EVENING AS A
SECONDARY COLD FRONT PASSES THROUGH.

NORTHEAST MONTANA WILL BE INFLUENCED BY AN UPPER TROUGH WHICH WILL
MAINTAIN BROAD FORCING FOR ASCENT. DECIDED FOR NOW TO KEEP IN
PLACE SLIGHT CHANCE POPS CONSISTENT WITH GOOD AGREEMENT FROM
OPERATIONAL GUIDANCE...LEANING PLACEMENT TOWARD LATEST ECMWF. WILL
HAVE TO WATCH LATE WEDNESDAY NIGHT/THURSDAY MORNING FOR A POSSIBLE
RAIN/SNOW MIX WITH THERMAL PROFILES MARKEDLY COLDER BEHIND THE
EARLY WEEK SYSTEM. MALIAWCO

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

EXTENDED PERIOD OPENS WITH BROAD UPPER TROF OVER NORTH AMERICA
WITH A SHORTWAVE PUSHING THROUGH THE GREAT BASIN. THIS WILL KEEP
COOL AND MOIST AIR MASS IN PLACE ALLOWING FOR SOME LINGERING
SHOWERS FOR THURSDAY NIGHT AND FRIDAY. A WEAK RIDGE THEN BUILD
ACROSS THE NORTHERN ROCKIES FOR WARMING TEMPERATURES AND DRY
WEATHER SATURDAY AND SUNDAY.

CONFIDENCE IMPROVING REGARDING FORECAST FOR EARLY NEXT WEEK. ECMWF
IN BETTER AGREEMENT WITH PREVIOUS GFS SOLUTION BRINGING A TROF
INTO THE PACIFIC NORTHWEST FOR A GENERALLY COOL AND WET PERIOD.
INCREASED POPS A LITTLE ABOVE CLIMO TO REFLECT INCREASING
CONFIDENCE. EBERT

&&

.AVIATION...

VFR WITH AN UPPER RIDGE OVER THE REGION TODAY. A STRONG COLD FRONT
WILL SWEEP ACROSS EASTERN MONTANA THIS EVENING BRINGING INCREASING
WEST WINDS AND LOWER CLOUDS. A FEW THUNDERSTORMS ARE ALSO POSSIBLE
WITH THE FRONTAL PASSAGE.

&&

.FIRE WEATHER...

NEAR RECORD WARM TEMPERATURES THIS AFTERNOON AND LOW RELATIVE
HUMIDITY VALUES IN THE PRESENCE OF SOUTH WINDS NEAR 10 TO 15 MPH
WILL BEGIN FIRE WEATHER CONCERNS AS EARLY AS THIS
AFTERNOON...ESPECIALLY GIVEN DRY FUELS. A COLD FRONT THIS EVENING
WILL BRING A PASSING SHOWER AND/OR THUNDERSTORM BEFORE STRONG
GUSTY WEST WINDS DEVELOP AND PERSIST OVERNIGHT INTO WEDNESDAY. LOW
RELATIVE HUMIDITY VALUES WILL CONTINUE ON WEDNESDAY AS WEST WINDS
OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH AT TIMES WILL
MAINTAIN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING
REMAINS IN EFFECT THROUGH 9 PM WEDNESDAY EVENING. MALIAWCO

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING UNTIL 9 PM MDT WEDNESDAY FOR
MTZ120-122-134>137.

LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY
FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL
AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 31, 3:49 AM MDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
349 AM MDT TUE MAR 31 2015

MTZ016>027-059>062-011000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
349 AM MDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD WARM TEMPERATURES ARE EXPECTED THIS AFTERNOON WITH LOW
RELATIVE HUMIDITY. A COLD FRONT THIS EVENING WILL BRING A PASSING
SHOWER AND THUNDERSTORM THROUGH THE AREA AS WELL AS A WIND SHIFT
TO THE WEST. STRONG GUSTY WEST WINDS THIS EVENING WILL COMBINE
WITH THE LOW RELATIVE HUMIDITY READINGS TO CREATE CRITICAL FIRE
CONDITIONS AND A RED FLAG WARNING REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH
AT TIMES WILL CONTINUE THROUGH WEDNESDAY ACROSS MUCH OF THE
REGION...ESPECIALLY ACROSS FAVORABLE WIND PRONE LOCATIONS. THESE
GUSTY WIND CONDITIONS ALONG WITH LOW RELATIVE HUMIDITY VALUES WILL
MAINTAIN FIRE WEATHER CONCERNS AND A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 9 PM WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:14 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley56 hr

Nearby

High Wind Warnings in Montana, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.